# SDR RAAA97E8016

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Component: Intvlv, 873100112
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED PAX ROW 13 EGRESS FLOOR PROXIMITY LIGHT CAME ON AND WOULD NOT EXTINGUISH IN FLIGHT.  CHANGED BATTERY PACK DUE DISCHARGED AND PERFORMED FUNCTIONAL TEST.
